Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Starting meds
Jul 26, 2008

I was diagnosed with HIV about 2 months ago and just started Atripla this week. I used to workout four times per week, have a lot of strength, energy, and appetite. Since taking this medicine in the past 5 days I have had bloated feeling, loss of apetite. Is this a short-term reaction to the medicine ? Can I look forward to my life going back to wear I had energy, appetite, strength ?

Response from Dr. Frascino

Hello,

It's not uncommon for folks to experience side effects associated with their antiretroviral regimens. After all, these are very potent medications used to fight a very potent and wily virus. Often the initial side effects wear off or at least calm down considerably during the first six to eight weeks of treatment. If your symptoms persist, talk to your HIV specialist. She'll be able to help.

Good luck.

Dr. Bob


Previous
Proposed Change In Rules For Entry To US For People With HIV
Next
medication

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement